MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE XP BUTTRESS PLATE IMPLANT SYS; WASHER, BOLT, NUT

ARTHREX, INC. TIGHTROPE XP BUTTRESS PLATE IMPLANT SYS; WASHER, BOLT, NUT
Model Number TIGHTROPE XP BUTTRESS PLATE IMPLANT SYS
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a surgery tightrope hasn't flipped.Per complaint reporter there was no harm for patient, operator or third party.No further information was provided.

Brand Name
TIGHTROPE XP BUTTRESS PLATE IMPLANT SYS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25044267
Report Number1220246-2026-02571
Device Sequence Number9725722
Product Code HTN
UDI-Device Identifier00888867352278
UDI-Public(01)00888867352278(11)251210(17)301130(10)15543146
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE XP BUTTRESS PLATE IMPLANT SYS
Device Catalogue NumberAR-8959TDS
Device Lot Number15543146
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown